RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1997, Volume 236, Pages 73–86 (Mi znsl8)  

This article is cited in 1 scientific paper (total in 1 paper)

Krull dimension of the module category over right noetherian serial rings

A. I. Generalov

Saint-Petersburg State University

Abstract: For a right noetherian serial ring $R$ which is not artinian, it is proved that the Krull dimension of the category of finitely generated right $R$-modules equals one.

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 1999, 95:2, 2088–2095

Bibliographic databases:

UDC: 512.5
Received: 17.02.1997

Citation: A. I. Generalov, “Krull dimension of the module category over right noetherian serial rings”, Problems in the theory of representations of algebras and groups. Part 5, Zap. Nauchn. Sem. POMI, 236, POMI, St. Petersburg, 1997, 73–86; J. Math. Sci. (New York), 95:2 (1999), 2088–2095

Citation in format AMSBIB
\Bibitem{Gen97}
\by A.~I.~Generalov
\paper Krull dimension of the module category over right noetherian serial rings
\inbook Problems in the theory of representations of algebras and groups. Part~5
\serial Zap. Nauchn. Sem. POMI
\yr 1997
\vol 236
\pages 73--86
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl8}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1754446}
\zmath{https://zbmath.org/?q=an:0983.16018}
\transl
\jour J. Math. Sci. (New York)
\yr 1999
\vol 95
\issue 2
\pages 2088--2095
\crossref{https://doi.org/10.1007/BF02169964}


Linking options:
  • http://mi.mathnet.ru/eng/znsl8
  • http://mi.mathnet.ru/eng/znsl/v236/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Puninski G., “The Krull-Gabriel dimension of a serial ring”, Comm Algebra, 31:12 (2003), 5977–5993  crossref  mathscinet  zmath  isi  scopus  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:183
    Full text:57
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020